MAUDE Adverse Event Report: SURE-T PARADIGM; UNO CONTACT DETACH G29 80/6 PCC MIMX

SURE-T PARADIGM; UNO CONTACT DETACH G29 80/6 PCC MIMX
Model Number MMT-866
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Hyperglycemia (1905)
Type of Reportable Event Malfunction
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in (b)(6).On 30-nov-2020, it was reported that the patient's infusion set's tubing had detached from the connecter in the morning when the patient woke up.Reportedly, her blood glucose level was 280 mg/dl.No further information available.

Brand Name
SURE-T PARADIGM
Common Device Name
UNO CONTACT DETACH G29 80/6 PCC MIMX
MDR Report Key10973069
Report Number3003442380-2020-00471
Device Sequence Number834832
Product Code FPA
UDI-Device Identifier05705244006058
UDI-Public05705244006058
Combination Product (Y/N)Y
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date11/01/2022
Device Model NumberMMT-866
Device Lot Number5300552
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/01/2020
Initial Report FDA Received Date12/08/2020
Patient Sequence Number1